# SDR MASA2011062703096

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 28,766 hours, 22,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX HAS PERFORATION INTERIOR BASE PAX DOOR HAS PERFORATION INTERIOR BASE.  C/W RO CRJ-52-1858 TEMP REPAIR.
